Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Dimension of a minimal nilpotent orbit
HTML articles powered by AMS MathViewer

by Weiqiang Wang PDF
Proc. Amer. Math. Soc. 127 (1999), 935-936 Request permission


We show that the dimension of the minimal nilpotent coadjoint orbit for a complex simple Lie algebra is equal to twice the dual Coxeter number minus two.
  • David H. Collingwood and William M. McGovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Mathematics Series, Van Nostrand Reinhold Co., New York, 1993. MR 1251060
  • Victor G. Kac, Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990. MR 1104219, DOI 10.1017/CBO9780511626234
  • Victor Kac and Weiqiang Wang, Vertex operator superalgebras and their representations, Mathematical aspects of conformal and topological field theories and quantum groups (South Hadley, MA, 1992) Contemp. Math., vol. 175, Amer. Math. Soc., Providence, RI, 1994, pp. 161–191. MR 1302018, DOI 10.1090/conm/175/01843
  • W. Wang, Representations of vertex operator algebras and superalgebras, Massachusetts Institute of Technology Ph.D. thesis, 1995.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E10, 17B20
  • Retrieve articles in all journals with MSC (1991): 22E10, 17B20
Additional Information
  • Weiqiang Wang
  • Affiliation: Max-Planck Institut für Mathematik, 53225 Bonn, Germany
  • Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520
  • MR Author ID: 339426
  • Email:
  • Received by editor(s): July 7, 1997
  • Communicated by: Roe Goodman
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 935-936
  • MSC (1991): Primary 22E10; Secondary 17B20
  • DOI:
  • MathSciNet review: 1610801